How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28194
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I mistakenly took 5 cholstat 40mg in less than 12 hours. 3

Customer Question

I mistakenly took 5 cholstat 40mg in less than 12 hours. 3 in the morning and two in the afternoon. I am a female aged 62. I have vomited this afternoon. I have a really severe headache. Is it okay to take some a couple of headache pills.
Submitted: 7 months ago.
Category: Medical
Expert:  Dr Basu replied 7 months ago.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist.I am here to address your concerns and provide great service.That is about 200 mg of cholstat--safe dose is 80 mg in a day.So you are at risk for liver injury from such mistake.This can present as severe vomiting.You need to go to the ER for a clinical evaluation with liver function tests.For headaches, you may try Ibuprofen along with fluids.Better to address this as soon as possible.Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).Please bookmark my profile for fast, reliable authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/